MAUDE Adverse Event Report: UNIMAX MEDICAL SYSTEMS INC.; DETACHABLE ENDO POCKET

UNIMAX MEDICAL SYSTEMS INC.; DETACHABLE ENDO POCKET
Catalog Number SB1079
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the strings broke on the bag.They believe the prongs on the bag caused a bowel injury resulting in a sigmoid colectomy.

Common Device Name
DETACHABLE ENDO POCKET
Manufacturer (Section D)
UNIMAX MEDICAL SYSTEMS INC.
8f-2, no.127, lane 235,
pao chiao rd, xindian dist.
new taipei city, taiwan TW 23 1
TW  TW 231
Manufacturer (Section G)
UNIMAX MEDICAL SYSTEMS INC.
8f-2, no.127, lane 235,
pao chiao road, xindian dist.
new taipei city, 231
TW   231
Manufacturer Contact
kris hsieh
8f-2, no.127, lane 235,
pao chiao road, xindian dist.
new taipei city, 231
TW   231
MDR Report Key23787375
Report Number3007791595-2025-00013
Device Sequence Number5712198
Product Code GCJ
UDI-Device Identifier04714127860688
UDI-Public04714127860688
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSB1079
Device Lot Number6252507133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown